Advanced search
Start date
Betweenand

Mathematical modelling systems and decisions

Grant number: 14/18711-3
Support type:Research Grants - Visiting Researcher Grant - International
Duration: February 15, 2015 - April 14, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics
Principal Investigator:José Mário Martinez Perez
Grantee:José Mário Martinez Perez
Visiting researcher: Natasa Krejic
Visiting researcher institution: University of Novi Sad, Serbia
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated research grant:13/05475-7 - Computational methods in optimization, AP.TEM

Abstract

At every human activity decisions are taken according to models that try to foresee the future. The accuracy of different models is subject to very problem-dependent levels of uncertainty. After the actual ocurrence of some event, the models should be updated. This project deals with criteria and techniques for updating models and their practical consequences. (AU)

Scientific publications (7)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BIRGIN, E. G.; KREJIC, N.; MARTINEZ, J. M. ITERATION AND EVALUATION COMPLEXITY FOR THE MINIMIZATION OF FUNCTIONS WHOSE COMPUTATION IS INTRINSICALLY INEXACT. Mathematics of Computation, v. 89, n. 321, p. 253-278, JAN 2020. Web of Science Citations: 0.
ARIAS, C. A.; MARTINEZ, J. M. Fast convergence of an inexact interior point method for horizontal complementarity problems. NUMERICAL ALGORITHMS, v. 79, n. 4, p. 1187-1210, DEC 2018. Web of Science Citations: 0.
BIRGIN, E. G.; KREJIC, N.; MARTINEZ, J. M. ON THE EMPLOYMENT OF INEXACT RESTORATION FOR THE MINIMIZATION OF FUNCTIONS WHOSE EVALUATION IS SUBJECT TO ERRORS. Mathematics of Computation, v. 87, n. 311, p. 1307-1326, MAY 2018. Web of Science Citations: 1.
BIRGIN, E. G.; MARTINEZ, J. M. ON REGULARIZATION AND ACTIVE-SET METHODS WITH COMPLEXITY FOR CONSTRAINED OPTIMIZATION. SIAM JOURNAL ON OPTIMIZATION, v. 28, n. 2, p. 1367-1395, 2018. Web of Science Citations: 2.
BIRGIN, E. G.; KREJIC, N.; MARTINEZ, J. M. On the minimization of possibly discontinuous functions by means of pointwise approximations. Optimization Letters, v. 11, n. 8, p. 1623-1637, DEC 2017. Web of Science Citations: 0.
BIRGIN, E. G.; MARTINEZ, J. M. THE USE OF QUADRATIC REGULARIZATION WITH A CUBIC DESCENT CONDITION FOR UNCONSTRAINED OPTIMIZATION. SIAM JOURNAL ON OPTIMIZATION, v. 27, n. 2, p. 1049-1074, 2017. Web of Science Citations: 10.
BIRGIN, ERNESTO G.; LOBATO, RAFAEL D.; MARTINEZ, JOSE MARIO. Constrained optimization with integer and continuous variables using inexact restoration and projected gradients. BULLETIN OF COMPUTATIONAL APPLIED MATHEMATICS, v. 4, n. 2, p. 55-70, JUL-DEC 2016. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.